Doctor insights on:
Can Panic Attacks Cause Temporary Vision Loss
Maybe: Panic attacks can be very scary. Usually your heart races you perspire and breathe hard. If your blood pressure falls, your vision could be constricted and you may black out. You need to see your doctor right away to confirm these are indeed panic attacks and not something more serious and you can seek help for these. ...Read moreSee 1 more doctor answer
Panic is a psychological and somatic state of anxiety usually involving extreme fear, characterized by symptoms such as shortness of breath, rapid pounding heartbeat, sometimes dizziness or light-headedness, tunnel vision, a sense of unreality, and a feeling of needing to escape from ...Read more
Can a panic attack cause visual symptoms like vision loss for just a minute, or snowy vision (looks like tv static) that obstructs vision for a min?
Panic Attack: I am empathic to your vision loss for a minute and snowy vision. Trust your body and mind to cope with these symptoms , as you know that these symptoms are temporary. At age 21,stressors of relationships, unresolved emotional conflicts, work and finances can cause severe anxiety and panic attacks.. Panic attacks with these symptoms, are treatable with good results. Please see a Psychiatrist. ...Read more
Could an affected/damaged cerebellum cause uncontrollable fear/panic attacks, seemingly dissociation, vision changes, memory impairment? I have lyme.
My friend has been having panic attacks and loss of appetite? She also been taking a very unusual large amount of medicines. What should I do?
Talk to your friend : True friendship involves your commitment to help your friend in need. Proper consult with her PCP and then if needed seek counselling ...Read more
Tell your doctor: Without knowing more, this is my first advice. There is a light at the end of the tunnel so to speak. The first step has been taken (you are on a medication). You might need a different dose, a different medication or a combination of interventions and therapies. The next step is to make sure the prescribing physician is aware that you are still in distress. ...Read more
Good ideas: Regular exercise that's appropriate to your overall physical condition is good for anyone and might help prevent anxiety/panic from developing. Once there, it can help too but might need help from psychotherapy if the gym scares you. Weight loss (in folk who are above BMI 25) is also good and again may be easier if you 1st deal w/ issues and learn skills in therapy. Nice ideas! Good thinking! Best ...Read moreSee 1 more doctor answer
Pt c/o sudden weight loss, "panic attacks, " difficulty breathing, stuffy sinuses, cold clammy hands. History of heavy etoh and htn. Wt s ds?
Really?: Primary hypertension is not common (less than 10%) before age 40. Sudden weight loss is also rare. These two "facts" need to be confirmed before jumping to any conclusions. If leave out these two items, what's left is heavy alcohol, and a list of anxiety symptoms. Alcohol withdrawal tends to cause anxiety symptoms, increased blood pressure, so when did this "pt" have his/her last alcohol drink? ...Read more
Is meridia a good drug for anxiety and weight loss I am 26 and 458 pounds and suffer from panic attacks an this is what's asking about being prescribed but is it safe
No, : No, it is not. Meridia (also known as sibutramine) is an appetite suppressant, a drug that was intended to help reduce weight in conjunction with calorie restricted diet and exercise. It was withdrawn from the market in the us and in many other countries because of the serious adverse effects on the cardiovascular system. The following quotation is from an article on sibutramine posted on the us national library of medicine website (link below): "sibutramine is no longer available in the U.S. The manufacturer has decided to stop producing sibutramine based on information from a recent clinical study. In this study, people taking sibutramine had an increased risk of cardiovascular events such as heart attack and stroke. If you are currently taking sibutramine, you should stop taking this medication and call your doctor to discuss switching to another treatment for weight loss or maintenance of weight loss.". ...Read more
Experiencing uncontrollable anger, panic attacks, mood-swings, loss of interest in life, suicidal thoughts?
See a psychiatrist: These may be symptoms of major depressive disorder or other psychiatric disorders. It is important to seek help from a psychiatrist or get a referral from your primary care doctor. Suicidal thoughts should be evaluated immediately. Call your doctor or go to an emergency room. ...Read moreSee 1 more doctor answer
Experiencing uncontrollable anger, panic attacks, mood-swings, loss of interest in life, suicidal thoughts, what to do?
First things First.: You can call the national suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255). If you are suicidal please have a friend or relative drive you to the nearest emergency room or call 911 for transport. Help is available. If you aren't working with a psychiatrist that is a must. ...Read more
- Talk to a doctor live online for free
- Can an allergic reaction cause a temporary loss of vision?
- Can a simple cincussion cause temporary episodes if loss of vision?
- Causes of temporary loss of vision in one eye
- Ask a doctor a question free online
- What are the causes of temporary loss peripheral vision?
- Sudden temporary vision loss
- Loss of peripheral vision temporary
- Temporary loss of vision and hearing
- Talk to a ophthalmologist online for free